# SDR 2003FA0000900

- Difficulty date: August 12, 2003
- Submitted: September 9, 2003
- Operation: General aviation
- Propeller: Mcauly 3AF32C*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C514C
- Part serial: 891104
- Condition: Cracked
- Location: Propeller
- Part time: 1,400 hours
- Component: Propeller
- Component part number: C514C
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND WITH ZYGLO INSPECTION DURING PROP OVERHAUL.
